Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why did everything I ate tasted spicy for a while? What the tiny spots on fingers?

A few days ago,almost everything I eat,including candy,tastes super spicy.Later that night,my hands and feet began to hurt very badly.the bottom of my hands and feet were pink/red,tingly,electric type pain.Really mostly in my fingertips and toes.Its 2 days later and it s only gotten worse.Especially when I wake up in the morning.Its too painful to zip a zipper or tie my shoes.And now there are tiny red spots(not bumps)on my fingertips and toes.I am a 34 year old female.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome !
I would be pleased to answer your question .
From your history and description of the lesions , you need to rule out paresthesias , vasculitis , neuropathy .
You will need to visit a Neurologist who would examine you for the same .

A blood work up and Spinal scans would also be needed .

Your symptoms point towards the same .
Please do feel free to ask more queries .
Thanks and Take care
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor